# SDR AALA202104219015

- Difficulty date: March 24, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A5710U2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON G4 GALLEY AREA SUPPORT Z ANGLE LOCATED AT STA 993 BETWEEN RBL 32 AND RBL 47. REPLACED ANGLE PER AARD 51-00-05-1, AND DWG 147A5700.
